Voltaren Max Cream 120g
Voltaren Max Cream 120g contains the active ingredient diclofenac, which belongs to the group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). Voltaren MAX is a white gel designed to be rubbed into the skin.
Voltaren Max brings pain relief, reduces inflammation and swelling around muscles and joints. The drug has an analgesic, anti-inflammatory and anti-swelling effect.
Voltaren Max is used in the local treatment of:
Adults and adolescents over 14 years of age:
- post-traumatic inflammation of tendons, ligaments, muscles and joints (e.g. caused by sprains, strains or contusions),
- back pain
- limited inflammation of soft tissues, such as: tendinitis, tennis elbow, bursitis, periarticular inflammation.
Adults (over 18)
- limited and mild forms of osteoarthritis.
Active substance: Diclofenacum diethylammonium
Composition of Voltaren Max Cream 120g
|The active substance||The active substance is diclofenac diethylammonium. 1 gram of gel contains 23.2 mg of diethylammonium diclofenac.|
|the other ingredients||isopropyl alcohol, oleic alcohol, cocozylocaprylocaproate, liquid paraffin, macrogol cetostearyl ether, carbomer, diethylamine, eucalyptus fragrance, purified water.
1 gram of the drug contains 50 mg of propylene glycol and 0.2 mg of butylhydroxytoluene (E321)
Dosage of Voltaren Max Cream 120g
Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.
The drug is intended for use on the skin.
Adults and children over 14 years of age
The drug has an analgesic effect for up to 12 hours. It should be used twice a day (morning and evening) on sore spots.
1. In order to open the tube, before the first use, unscrew the cap, put it on the other side of the protection and turn it, which will allow you to remove the protection from the tube.
2. Then gently squeeze a small amount of gel from the tube and apply to the sore or swollen areas, gently rubbing it into the skin.
The amount of gel should be adjusted to the size of the affected area: a quantity of gel corresponding to the size of a cherry to the size of a walnut is sufficient. While rubbing in the gel, a slight cooling effect is felt.
3. Hands should be washed after using this medicine, unless they are the treatment area.
Do not use the drug for longer than:
- Adults and adolescents over 14 years of age: 14 days in case of muscle and joint strain and tendinitis.
- Adults (over 18): 21 days for osteoarthritis pain, unless otherwise prescribed by a doctor.
If pain and swelling do not improve within 7 days or get worse, see your doctor.
If you use more Voltaren Max than you should
- In case of using an excessive amount of Voltaren MAX, remove the excess with a tissue.
- If you accidentally swallow Voltaren MAX, see a doctor immediately.
If you forget to take Voltaren Max
Do not use a double dose to make up for the forgotten dose.
Use of the drug in children and adolescents
There are insufficient data on the efficacy and safety of the drug in children and adolescents under 14 years of age (see section: Do not take Voltaren MAX).
In adolescents over 14 years of age, if it is necessary to use the drug for more than 7 days to relieve pain or if the symptoms worsen, the patient should contact a doctor.
Contraindications of Voltaren Max Cream 120g
Do not use Voltaren Max
- if you are allergic to the active substance or any of the other ingredients of this medicine,
- if you have ever had an allergic reaction (e.g. a rash, difficulty breathing or a cough attack) to medicines containing acetylsalicylic acid (also used as an anticoagulant), ibuprofen, or other medicines used to treat joint and muscle pain, fever and inflammation
- in the third trimester of pregnancy,
- in children under 14 years of age.
Voltaren Max is a white, cooling, non-greasy, non-staining cream gel. The drug is available in tubes containing 100 g of gel.
- Particular care should be taken if the patient has damaged skin, open wounds, eczema. You should stop taking this medicine if you get a rash after using it.
- Avoid using the drug on large areas of the skin and for long periods of time unless directed by your doctor.
- Voltaren Max is intended for external use. It should not be used in the mouth or swallowed. Wash hands after use. Avoid getting the gel in your eyes. If the medicine gets into your eyes, rinse them with clean water and contact your doctor or pharmacist.
- It can be used simultaneously with bandages or dressings commonly used for sprains, but should not be used under air-tight dressings.
Important information about some of the ingredients of Voltaren Max
Voltaren Max Cream 120g contains:
- propylene glycol, which may cause skin irritation
- butylated hydroxytoluene, which may cause a local skin reaction (e.g. contact dermatitis), or irritation to the eyes and mucous membranes.
Pregnancy and lactation
Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breastfeeding, or if you think you are pregnant or are planning to become pregnant.
Voltaren Max must not be used during the last three months of pregnancy as it may be harmful to the unborn child or cause difficulties in childbirth. During the first six months of pregnancy, Voltaren MAX should be used only on the recommendation of a doctor, and the dose used should be as low as possible, the duration of therapy as short as possible.
During breastfeeding, Voltaren Max should only be used on medical advice, because diclofenac passes into breast milk in small amounts. In this case, the drug should not be applied to the breasts of breastfeeding women, nor to large areas of the skin or for a long time.
The use of the drug does not affect driving or operating machinery.
In case of using an excessive amount of Voltaren Max, remove the excess with a tissue. If you accidentally swallow Voltaren MAX, see a doctor immediately.
Interactions with other drugs
Tell your doctor or pharmacist about all prescription or over-the-counter medicines you are currently or recently taking, and about medicines you plan to take.
Like all medicines, this medicine can cause side effects, although not everybody gets them.
Some rare or very rare side effects can be serious.
If you experience any of the following symptoms, which may be symptoms of an allergy, stop using the drug immediately, contact your doctor or go to the nearest hospital emergency department:
- Common (affects less than 1 to 10 users in 10,000): Skin rash with blisters, hives.
- Very rare (affects less than 1 in 10,000 people using the medicine): wheezing, shortness of breath or tightness in the chest (asthma).
- Very rare (occurs in less than 1 in 10,000 people using the drug): Swelling of the face, lips, tongue or larynx.
Other side effects
Other side effects that may occur while taking Voltaren MAX are usually mild, harmless and temporary.
Common (affects less than 1 to 10 users in 100):
- Skin rash, itching, redness or burning sensation of the skin, inflammation of the skin (including contact dermatitis).
Very rare (occurs in less than 1 in 10,000 people using the drug):
- Increased skin sensitivity to sunlight. Hypersensitivity symptoms include sunburn with itching, swelling and blistering.
If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.
There are no reviews yet.